Ideal weak QN-spaces

Adam Kwela

Abstract

n/a
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2018
Vol240
Pages98-115
Publication size in sheets0.85
Keywords in EnglishQN-spaces, wQN-spaces, ideal, ideal convergence, quasi-normal convergence, equal convergence, bounding number, P-ideal
ASJC Classification2608 Geometry and Topology
DOIDOI:10.1016/j.topol.2018.03.007
URL https://doi.org/10.1016/j.topol.2018.03.007
Languagepl polski
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.051; WoS Impact Factor: 2017 = 0.549 (2) - 2017=0.579 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back